# SDR 99ZZZX534

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9371Y
- Make and model: Cessna T210N
- Aircraft serial: 21064490
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Part number: AN373TW91
- Condition: Loose
- Location: Induction System
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE SUDDENLY LOST M.P. AT FL 17, DESCENDED TO FL 10 WHERE M.P. STABILIZED.  DIVERTED TO NEAREST AIRPORT FOR INSPECTION.  FOUND INDUCTION NOSE SEPARATED FROM INLET ADAPTER DUE TO LOOSE OR DEFECTIVE NOSE CLAMP.  SECURED CLAMPS AND ENGINE.  OPS CHECK OK.  MALFUNCTION OCCURRED 16.0 HOURS AFTER MAINTENANCE IN THIS AREA.  SUBMITTER RECOMMENDED RE-CHECKING CLAMPS MORE THAN ONCE AFTER INITIAL TORQUE.
